Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Had My Sixth Orencia Infusion Today. This Is The First Time That I Broke Out With A Red Rash At The Injection Site. Is This Normal?

I Had My Sixth Orencia Infusion Today. This Is The First Time That I Broke Out With A Red Rash At The Injection Site. Is This Normal?

A MyLupusTeam Member said:

No! You should call your doctor in the morning and if it gets worse you should go to the ER.

posted about 3 years ago
A MyLupusTeam Member said:

You had a allergic reaction.. Before your infusion treatment did they give you Tylenol, Benadryl that helps control allergic reaction ..

posted 23 days ago
Already a Member? Log in